Asymptotic expansions of fractional integrals and of the solutions of the Euler–Poisson–Darboux equation
Differencialʹnye uravneniâ, Tome 24 (1988) no. 10, pp. 1764-1778
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_10_a13,
author = {A. A. Kilbas},
title = {Asymptotic expansions of fractional integrals and of the solutions of the {Euler{\textendash}Poisson{\textendash}Darboux} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1764--1778},
year = {1988},
volume = {24},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_10_a13/}
}
TY - JOUR AU - A. A. Kilbas TI - Asymptotic expansions of fractional integrals and of the solutions of the Euler–Poisson–Darboux equation JO - Differencialʹnye uravneniâ PY - 1988 SP - 1764 EP - 1778 VL - 24 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1988_24_10_a13/ LA - ru ID - DE_1988_24_10_a13 ER -
A. A. Kilbas. Asymptotic expansions of fractional integrals and of the solutions of the Euler–Poisson–Darboux equation. Differencialʹnye uravneniâ, Tome 24 (1988) no. 10, pp. 1764-1778. http://geodesic.mathdoc.fr/item/DE_1988_24_10_a13/